RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1994, Volume 337, Number 3, Pages 295–297 (Mi dan4741)  

MATHEMATICS

Expansion in Fourier series of the solution of a mixed problem for the wave equation with delay conditions

A. I. Vagabov

Daghestan State University, Makhachkala

Full text: PDF file (206 kB)

English version:
Doklady Mathematics, 1995, 50:1, 53–57

Bibliographic databases:
UDC: 517.95
Presented: В. А. Ильин
Received: 27.08.1993

Citation: A. I. Vagabov, “Expansion in Fourier series of the solution of a mixed problem for the wave equation with delay conditions”, Dokl. Akad. Nauk, 337:3 (1994), 295–297; Dokl. Math., 50:1 (1995), 53–57

Citation in format AMSBIB
\Bibitem{Vah94}
\by A.~I.~Vagabov
\paper Expansion in Fourier series of the solution of a mixed problem for
the wave equation with delay conditions
\jour Dokl. Akad. Nauk
\yr 1994
\vol 337
\issue 3
\pages 295--297
\mathnet{http://mi.mathnet.ru/dan4741}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1298299}
\zmath{https://zbmath.org/?q=an:0862.35135}
\transl
\jour Dokl. Math.
\yr 1995
\vol 50
\issue 1
\pages 53--57


Linking options:
  • http://mi.mathnet.ru/eng/dan4741
  • http://mi.mathnet.ru/eng/dan/v337/i3/p295

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:7
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020